# SDR AALA202205104928

- Difficulty date: April 29, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,992 hours, 11,595 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Broken
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #2 HINGE ARM SAFETY STRAP TAB BROKEN. REPLACED HINGE ARM SAFETY STRAP PER SRM 51-42-11.
